# SDR CALA2014101692454

- Difficulty date: October 11, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 94,896 hours, 14,929 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR STATION 544 RBL 19 FRAME J CHORD IS CORRODED UNDER NUTPLATES.  REMOVED DAMAGED FRAME J CHORD ENTIRE LENGTH, FABRICATED A NEW PN 143T1060-27 J CHORD & INSTALLED IAW DWG 143T1205.  CAT A PERMANENT REPAIR.
